MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. SLEEK OTW PTA CATHETER; PTA BALLOON DILATATION CATHETER

CLEARSTREAM TECHNOLOGIES LTD. SLEEK OTW PTA CATHETER; PTA BALLOON DILATATION CATHETER
Model Number 426-1508X
Medical Device Problem Codes Material Rupture (1546); Stretched (1601); Failure to Advance (2524)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the reported malfunction, a lot number was provided, and lot history reviews was performed.The device were returned to bd for evaluation.After further evaluation, the investigation is confirmed for the reported failure to advance issue.Additionally, material rupture, material deformation and stretched material were identified.The device was used off-label.However, based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.(b)(4).
 
Event or Problem Description
This report summarizes one (1) malfunction.A review of the reported malfunction indicated that model 426-1508x pta balloon dilatation catheter allegedly experienced material rupture, material deformation, failure to advance and it was stretched.This report was received from one source.This malfunction involved a patient with no patient consequence's.Age, gender and weight was not provided for the reported patient.

Brand Name
SLEEK OTW PTA CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI  N A
MDR Report Key9582938
Report Number9616666-2020-00005
Device Sequence Number16280248
Product Code LIT
UDI-Device Identifier00801741133534
UDI-Public(01)00801741133534
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number426-1508X
Device Catalogue Number426-1508X
Device Lot NumberCMDU0005
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2019
Initial Report FDA Received Date01/13/2020
Patient Sequence Number1